On a generalization of atomic decompositions

Kaushik, S. K. and Sharma, S. K. (2011) On a generalization of atomic decompositions. Albanian J. Math., 5 (1). pp. 21-29.

[img]
Preview
Text
2011-03.pdf

Download (288kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:26
Last Modified: 06 Dec 2017 23:26
URI: http://kerkoje.com/id/eprint/224

Actions (login required)

View Item View Item